# SDR SWAA2022011733135

- Difficulty date: April 5, 2017
- Submitted: January 17, 2022
- Operation: Air carrier
- Make and model: Boeing
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VAPOR BARRIER HAS 8' CRACK BETWEEN R/H WHEEL WELL & R/H PACK BAY. CRACK LOCATED JUST FWD OF 'B' SYSTEM RETURN FILTER REPETITIVE ACTION REQUIRED: DO A VISUAL INSPECTION OF THE REPAIR AREA AT 1200 FLIGHT CYCLE INTERVALS OR MORE FREQUENTLY. MAKE SURE THAT CRACK HAS NOT GROWN PAS TEH INTERIM SEAL. / SRM 57-10-10-1A-2.
